# SDR ASOA02437

- Difficulty date: August 1, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N267AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120198
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 12046155001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION IN BNA, THE OMEGA BEAM WAS FOUND TO BE CORRODED OUT OF LIMITS AT FRAME STATION 4562.  MAINTENANCE REPAIRED THE CORRODED OMEGA BEAM IAW WITH ASA E0120-53-0181.  (M)
